PDA

View Full Version : Drug pseudoallergy



Janis.Y.Chen
Mon 29th December '14, 11:14pm
The term drug pseudoallergy describes allergic-like reactions, which are not associated with the production of antibodies or sensitised T lymphocytes but are otherwise clinically indistinguishable from hypersensitivity reactions.

During a pseudo allergic reaction, the drug does not serve as an antigen; rather, the drug has the ability via its chemistry or pharmacology to directly stimulate the release or activation of inflammatory mediators from mast cells, basophils, or other body tissues.

Pseudoallergic reactions vary in presentation from localized skin rashes and skin flushing to more severe events, including bronchospasm, angiodema, and hypotension. Synonyms include drug intolerance and anaphylactoid reaction. The latter term refers only to pseudo allergic reactions that mimic anaphylaxis (e.g., bronchospasm, angioedemia, urticaria, hypotension) but which are non-IgE-mediated.

Janis.Y.Chen
Mon 29th December '14, 11:16pm
http://ww2.sinaimg.cn/large/724661c7tw1enqyjf7lcmj20qu0igk1y.jpg